Multiple stopping problem for jump-diffusion and free boundary problem

Katsunori Ano

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)42-48
JournalDefault journal
Volume1675
Publication statusPublished - 2010 Feb 14

Cite this

Multiple stopping problem for jump-diffusion and free boundary problem. / Ano, Katsunori.

In: Default journal, Vol. 1675, 14.02.2010, p. 42-48.

Research output: Contribution to journalArticle

@article{854c552bb10d4a0ca70c99b2505f9764,
title = "Multiple stopping problem for jump-diffusion and free boundary problem",
author = "Katsunori Ano",
year = "2010",
month = "2",
day = "14",
language = "English",
volume = "1675",
pages = "42--48",
journal = "Default journal",

}

TY - JOUR

T1 - Multiple stopping problem for jump-diffusion and free boundary problem

AU - Ano, Katsunori

PY - 2010/2/14

Y1 - 2010/2/14

M3 - Article

VL - 1675

SP - 42

EP - 48

JO - Default journal

JF - Default journal

ER -